RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 1, Pages 17–22 (Mi fpm1625)  

This article is cited in 2 scientific papers (total in 2 papers)

Non-Abelian group codes over an arbitrary finite field

C. García Pilladoa, S. Gonzáleza, V. T. Markovb, C. Martíneza

a Universidad de Oviedo, Spain
b Lomonosov Moscow State University

Abstract: We prove that there exist non-Abelian group codes over an arbitrary finite field.

Full text: PDF file (110 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 223:5, 504–507

Bibliographic databases:

UDC: 519.725+512.552.7

Citation: C. García Pillado, S. González, V. T. Markov, C. Martínez, “Non-Abelian group codes over an arbitrary finite field”, Fundam. Prikl. Mat., 20:1 (2015), 17–22; J. Math. Sci., 223:5 (2017), 504–507

Citation in format AMSBIB
\Bibitem{GarGonMar15}
\by C.~Garc{\'\i}a Pillado, S.~Gonz\'alez, V.~T.~Markov, C.~Mart{\'\i}nez
\paper Non-Abelian group codes over an arbitrary finite field
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 1
\pages 17--22
\mathnet{http://mi.mathnet.ru/fpm1625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3451663}
\elib{http://elibrary.ru/item.asp?id=25686548}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 223
\issue 5
\pages 504--507
\crossref{https://doi.org/10.1007/s10958-017-3363-y}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1625
  • http://mi.mathnet.ru/eng/fpm/v20/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. Garcia Pillado, S. Gonzalez, V. Markov, O. Markova, C. Martinez, “Group codes of dimension 2 and 3 are abelian”, Finite Fields their Appl., 55 (2019), 167–176  crossref  mathscinet  zmath  isi  scopus
    2. K. V. Vedenev, V. M. Deundyak, “Relationship between Codes and Idempotents in a Dihedral Group Algebra”, Math. Notes, 107:2 (2020), 201–216  mathnet  crossref  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:190
    Full text:85
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020